# SDR C2X2008F00020

- Difficulty date: August 14, 2008
- Submitted: August 22, 2008
- Operation: Air carrier
- Aircraft: N13990
- Make and model: Emb EMB-145LR
- Aircraft serial: 145277
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hydraulic System
- Component: Hydraulic Syste
- Component part number: 971533
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ACFT EN ROUTE FROM EWR TO TYS WHEN THE HYD 1 SYSTEM MESSAGE WAS HYD LOW QUANTITY.  MAINTENANCE REMOVED AND REPLACED THE NR 1 ENG DRIVEN HYD PUMP IAW EMB 145AMM 29-10-03 AND REMOVED AND REPLACED THE NR 1 ELECTRIC DRIVEN PUMP IAW EMB 145 AMM 29-10-04.  OPS AND LEAK CHECKS WERE GOOD AND WAS RELEASED AFTER A SERVICE ROUTINE WAS COMPLIED WITH.  P/N FOR ELECTRIC DRIVEN HYD PUMP (971533, S/N MX683545).  (S)
